# SDR KBM2005F00131

- Difficulty date: July 10, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 123668P
- Condition: Excess Play
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END BEARING.  UNIT HAS EXCESSIVE PLAY.  REMOVED AND REPLACED.  (K)
